# SDR ASAA2015031710999

- Difficulty date: March 17, 2015
- Submitted: March 19, 2015
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 16,701 hours, 4,876 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7250 · Turbine Section
- Part: Flange
- Part number: 3350704010
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG REAR FLANGE IS CRACKED AT 2 FASTENER LOCATIONS.  ACFT GROUNDED. REMOVED NR 2 ENGINE TFR FLANGE IAW MM 72-56-00-000, STEP 2E 3 AND F (1)-(3). INSTALLED NEW TFR FLANGE PER MM 72-56-00-400 STEP 3F, 2 AND 3 AND G 1.
